# SDR DALA2024120411446

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 119,312 hours, 17,723 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: 2r Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 2R DOOR SLIDE ARMED INDICATING LIGHT INOP/STAYS ON. CORRECTIVE ACTION: FCP VERIFIED BY MTC. COULD NOT DUPLICATE FAULT. OPS TEST GOOD REF B767-300 AMM 52-73 (0690908)
